# SDR USAA2012052500017

- Difficulty date: May 25, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 40,338 hours, 16,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004320500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON SILL FITTING AT FR68, -Y1732.  REPAIRED SILL FITTING AT FR68, -Y1732 IAW A319 SRM 53-41-14 FIG 201.
